# SDR ASAA2015011910295

- Difficulty date: January 19, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 51,900 hours, 29,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101071101
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN BESIDE RT OVERWING EXIT FELL OFF.  ACFT GROUNDED.  REPLACED EMERGENCY EXIT SIGN FLOOR PROXIMITY LIGHT FOR RT AFT OVERWING EXIT REF AMM 33-51-81 OPS CK GOOD.  NOTE COVER ONLY.
